Skip to content Skip to navigation

A Singular Limit Problem for Conservation Laws Related to the Rosenau Equation

Volume 8, Number 1 (2017), 24 - 47

A Singular Limit Problem for Conservation Laws Related to the Rosenau Equation

Communicated By: 
Enrique Zuazua
Price: $20.00

Abstract

We consider the Rosenau equation, which contains nonlinear dispersive effects. We prove that as the diffusion parameter tends to zero, the solutions of the dispersive equation converge to discontinuous weak solutions of the Burgers equation. The proof relies on deriving suitable a priori estimates together with an application of the compensated compactness method in the $L^p$ setting.